# SDR CA961114002

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, NO DOWN LOCK INDICATION ON NOSE LANDING GEAR. EMERGENCY LANDING SAFELY CARRIED OUT. MAINTENANCE ACTION DISCOVERED BROKEN WIRE IN NLG CONDUIT BETWEEN SWITCH AND JUNCTION BOX. BROKEN WIRE REPAIRED AND LANDING OPERATION CHECKED SERVICEABLE.
